Aa
A
A
Close
Avatar universal
Can gonorrhea cause fatigue and lethargy
I have been recently diagnosed with gonorrhea and the doctor prescribed me a medicine of azithromycin. Two tablets on the first day to be exact. When I woke up the next day, I felt better. I didn't feel lethargic and I just simply felt stronger. Now with that being said, do I have early HIV symptoms because of the fatigue or can it be caused by the gonorrhea? because after starting ttreatment I felt better.
Cancel
2 Answers
Page 1 of 1
Avatar universal
HIV questions post in the HIV forum.

As for gonorrhea, I have not heard of that being a symptom.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I just looked up 'gonorrhoea and fatigue' in google and found this question. I looked it up because yesterday i had the treatment antibiotics for gonorrhoea and this morning i have woken up feeling better than i have felt in ages, much more alert and like i can cope with the day. Usually i wake up groggy and lethargic and i spend a lot of time in bed on my days off.

I wondered if gonorrhoea could cause fatigue or a general feeling of 'unwellness' and now the treatments kicking in im perking up? I dont know
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources